# SDR AALA201711209013

- Difficulty date: November 16, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 84,202 hours, 23,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disconnected
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CABIN CREW REPORTS THE L3 DOOR WILL NOT ARM.  TROUBLESHOOTING FOUND GIRT BAR DISCONNECTED FROM SLIDE.  REINSTALLED GIRT BAR PER AMM 25-66-01-404-044.  OPERATIONAL CHECK GOOD.
